# SDR UALA2012101705914

- Difficulty date: October 15, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 72,167 hours, 27,004 cycles
- Engine: Pwa PW2037
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Part number: 411N32225
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING SAGGING NEAR ROW 39.  PIECE FELL FROM OVERHEAD.  SECURED OVERHEAD PANEL AFT LATCH WITH INTERM REPAIR, CEILING ACCESS PANEL BETWEEN ROWS.
